Varieties of orthodox Clifford semigroups
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1982), pp. 82-85
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1982_11_a13,
author = {V. V. Rasin},
title = {Varieties of orthodox {Clifford} semigroups},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {82--85},
year = {1982},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1982_11_a13/}
}
V. V. Rasin. Varieties of orthodox Clifford semigroups. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1982), pp. 82-85. http://geodesic.mathdoc.fr/item/IVM_1982_11_a13/